Lie nilpotency indices of symmetric elements under oriented involutions in group algebras

Castillo, John H. (2013) Lie nilpotency indices of symmetric elements under oriented involutions in group algebras. São Paulo Journal Of Mathematical Sciences, 7 (1). pp. 69-81. ISSN 1982-6907

Full text not available from this repository.
URL Oficial: http://www.revistas.usp.br/spjournal/article/view/...

Resumen

Let G be a group and let F be a eld of characteristic dierent from 2. Denote by (FG)+ the set of symmetric elements and by U+(FG) the set of symmetric units, under an oriented classical involution of the group algebra FG. We give some lower and upper bounds on the Lie nilpotency index of (FG)+ and the nilpotency class of U+(FG).

Tipo de Elemento: Artículo
Palabras Clave: Involution, symmetric elements, Lie nilpotent, strongly Lie nilpotent, Lie nilpotency index, nilpotency class.
Asunto: Q Ciencias > QA Mathematics
Division: Facultad de Ciencias Exactas y Naturales > Programa de Licenciatura en Matemáticas > Productividad
Depósito de Usuario: John H. Castillo
Fecha Deposito: 25 Jan 2017 22:30
Ultima Modificación: 25 Jan 2017 22:30
URI: http://sired.udenar.edu.co/id/eprint/3512

Actions (login required)

Ver Elemento Ver Elemento